# SDR UALA2011071503588

- Difficulty date: July 15, 2011
- Submitted: August 3, 2011
- Operation: Air carrier
- Aircraft: N104UA
- Make and model: Boeing 747422
- Aircraft serial: 26902
- Aircraft time: 55,614 hours, 6,534 cycles
- Engine: Pwa PW4056
- System (JASC): 2565 · Escape Slide
- Part: Cover
- Condition: Unsecure
- Location: R5 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE COVER LOOSED AT DOOR 5R.  SLIDE COVER RESECURED.
